# SDR DALA2020012420566

- Difficulty date: January 22, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 57,560 hours, 27,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND SEAT EMERGENCY LIGHT INOP BETWEEN ROW 19-23. REMOVED AND REPLACED BATTERY FOR ROW 19-23. OPS CK GOOD.
